# SDR SWAA2023103002196

- Difficulty date: September 19, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SKIN LOWER SURFACE SLAT 8 LOCATED SLAT STATION 451.97 RT WING 2023-593978<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 200053402 AND DUE DATE: 24-AUG-24.;[02] PERFORMED PERMANENT REPAIR ON SKIN LOWER SURFACE SLAT 8 LOCATED SLAT STATION 451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8. REPAIR 8 AND SRM 51-40-02.SEE INDIVIDUAL SIGN OFF BELLOW.;[03] PERFORMED PERMANENT REPAIR ON SKIN LOWER SURFACE SLAT 8 LOCATED SLAT STATION 451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8. REPAIR 8 AND SRM 51-40-02.SEE INDIVIDUAL SIGN OFF BELLOW.
